MAUDE Adverse Event Report: PENUMBRA, INC. RUBY COIL LP; HCG, KRD

PENUMBRA, INC. RUBY COIL LP; HCG, KRD
Model Number RBYLP0105
Medical Device Problem Codes Failure to Advance (2524); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report number: 3005168196-2021-01358.
 
Event or Problem Description
The procedure was undergoing a coil embolization procedure in the renal artery using ruby coil lps and packing coil lps.During the procedure, a ruby coil lp and packing coil lp were stuck at the friction locks and unable to advance within the introducer sheaths.Therefore, the coils were removed.The procedure was completed using non-penumbra coils.There was no report of an adverse effect to the patient.

Brand Name
RUBY COIL LP
Common Device Name
HCG, KRD
Manufacturer (Section D)
PENUMBRA, INC.
one penumbra place
alameda CA 94502
MDR Report Key12018380
Report Number3005168196-2021-01357
Device Sequence Number17062321
Product Code HCG
UDI-Device Identifier00815948021730
UDI-Public00815948021730
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K192955
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/20/2021
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/25/2025
Device Model NumberRBYLP0105
Device Catalogue NumberRBYLP0105
Device Lot NumberF98566
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2021
Initial Report FDA Received Date06/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age25 YR
Date Report Sent to FDA01/01/2005